# SDR HEEA078119

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 574074264001
- Part serial: 4075
- Condition: Malfunctioned
- Location: Altitude
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WILL NOT HOLD ALTITUDE. ALTITUDE CONTROLLER MALFUNCTIONED.
